# SDR UPS05144199

- Difficulty date: March 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0848
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE TEST LIGHT ON MAIN ENTRY DOOR INOP.  REMOVED AND REPLACED ASPSU BATTERY PACKS IAW MM 52-73-18-4, CKS GOOD IAW MM 52-73-00-1 501.
